# SDR DALA2017032802473

- Difficulty date: March 24, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 60,968 hours, 44,384 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERONS AND ELEVATOR STIFF-DIFFICULT TO MOVE IN FLIGHT. FOUND AILERON CABLES 7&8 TENSION OUT OF LIMITS (TOO LOW) ADJUSTED CABLES IN REF TO AILERON CABLES 7&8 TENSION ADJUSTMENTS & SAFETIES PER AMM 27-10. LUBED LATERAL CONTROL MIXER IN REF TO AIM 12-21. FOUND ELEVATOR BRIDLE CABLE CLAMP ASSY COTTER PIN SNAGGED ON HORIZONTAL STAB TRIM CABLE SEPARATED, RESECURED SAME. ELEVATOR & AILERONS NOW OPERATE SMOOTHLY WITHIN FORCE LIMITS PER AIM 27-10 AND 27-30.
